EconPapers    
Economics at your fingertips  
 

Some New Wilker-Type Inequalities for Circular and Hyperbolic Functions

Ling Zhu

Abstract and Applied Analysis, 2009, vol. 2009, 1-9

Abstract:

In this paper, we give some new Wilker-type inequalities for circular and hyperbolic functions in exponential form by using generalizations of Cusa-Huygens inequality and Cusa-Huygens-type inequality.

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/485842.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/485842.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:485842

DOI: 10.1155/2009/485842

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:485842